# SDR SWAA2020122234348

- Difficulty date: December 5, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB INSPAR RIB NR 4 AT STAB STA 120.30 WITH A CRACK ON STIFFENER NR 2.  CUT-OUT DAMAGE AREA AND INSTALLED REPAIR, PER B737-700 SRM 55-10-09-2R-4.  REPAIR 4 AT RIB NR 4 STIFFENER NR 2, RT HORIZONTAL STAB STA 120.30.
